# SDR 2015FA0000117

- Difficulty date: April 1, 2015
- Submitted: April 1, 2015
- Operation: General aviation
- Aircraft: N245TA
- Make and model: Tecnam P2006T
- Aircraft serial: 135US
- Aircraft time: 160 hours
- Engine: Rotax ROTAX912S3
- System (JASC): 7820 · Engine Noise Suppressor
- Part: Muffler
- Condition: Deteriorated
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON COMPLYING WITH AD2015-02-09, FOUND EXHAUST PIPES LEAKING AT THE BALL JOINTS WHERE THEY CONNECT TO THE MUFFLER.  1 SIDE OF 1 BALL JOINT LIP ON THE MUFFLER HAD DETERIORATED SUBSTANTIALLY, FROM ABOUT .065 TO .023.  ALL BALL JOINTS SHOWED SIGNS OF LEAKING AND HEAT CORROSION.
